| Model Number |
3549215 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Local Reaction (2035)
| Date of Event |
01/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: local reaction and device extrusion.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) year-old female underwent breast reconstruction with 650cc mentor cpx 4 breast tissue expanders with suture tabs and experienced a local reaction resulting from device extrusion on the left side postoperatively.As a result, the patient underwent device removal and replacement with an unspecified tissue expander on (b)(6) 2021.The serial number of the impacted device is either (b)(4).
Additional Manufacturer Narrative
Additional information: on march 30, 2021, mentor became aware that the patient's procedure type was breast reconstruction revision.The complaint device has been discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.Manufacturer's reference number: (b)(4).